MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,MOBILE,ADULT CUFF

Medline Industries, LP MEDLINE; ANEROID,MOBILE,ADULT CUFF
Catalog Number MDS9407
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "one of the machines is not operable (from day 1).It will not go to zero on the manometer.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline mobile adult aneroid that would not calibrate during use.Medline received one mobile aneroid blood pressure monitor in like-new condition; upon visual inspection of the sphygmomanometer, the dial was off from the start position, the unit was calibrated with a calibration tool, and the cuff was inflated up to 300 mmhg for a total of 5 times with no issues experienced.The complaint was not confirmed, and the sample worked as intended with the needle always returned to the "0" position after deflating the cuff.Based on the review of the details provided for the complaint investigation, medline is unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,MOBILE,ADULT CUFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50868974
Report Number1417592-2026-48782
Device Sequence Number16138100
Product Code DXQ
UDI-Device Identifier40080196771333
UDI-Public40080196771333
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9407
Device Lot Number65124070001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/27/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown